Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1980, Volume 48, Issue 7

Capital Theory, Optimal Growth, and Efficiency Conditions with Exhaustible Resources<1763:CTOGAE>2.0.CO;2-8
p. 1763-1776

Olivier de La Grandville

General concern about the scarcity of natural resources, including the present main sources of energy, leads to the following question: what should be the behavior of our societies if they are to use optimally over time both renewable and depletable resources? This is the main question we address in this paper.

Log In To View Full Content

Journal News